# SDR AALA202401112551

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 32,517 hours, 13,914 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FUEL GAUGES INDICATED FUEL IMBAL. UPON LEVEL OFF AT CRUISE FLIGHT. AIRCRAFT RETURN TO AND LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. ACCOMPLISHED FIM TASK 28-21-00-810-814 NO FAULTS NOTED. OK FOR SERVICE AT THIS TIME.
